# SDR DALA13028201806

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,038 hours, 11,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1502, LBL 28 CABIN FLOOR SUPPORT ONE PLUG HOLE FOUND.  FLOOR SUPPORT REPAIRED IAW ER/A 513144-14, REV ORIG.
